Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 146595, 3 pages
http://dx.doi.org/10.1155/2013/146595
Research Article

On the Domination Polynomial of Some Graph Operations

1Department of Mathematics, Yazd University, Yazd 89195-741, Iran
2School of Mathematics, Institute for Research in Fundamental Sciences (IPM), P.O. Box 19395-5746, Tehran, Iran

Received 9 June 2013; Accepted 28 July 2013

Academic Editors: L. Feng and J. Siemons

Copyright © 2013 Saeid Alikhani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Akbari, S. Alikhani, and Y.-h. Peng, “Characterization of graphs using domination polynomials,” European Journal of Combinatorics, vol. 31, no. 7, pp. 1714–1724, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Alikhani, Dominating sets and domination polynomials of graphs [Ph.D. thesis], Universiti Putra Malaysia, 2009.
  3. K. Dohmen and P. Tittmann, “Domination reliability,” Electronic Journal of Combinatorics, vol. 19, no. 1, paper 15, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Frucht and F. Harary, “On the corona of two graphs,” Aequationes Mathematicae, vol. 4, pp. 322–325, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Alikhani, “The domination polynomial of a graph at -1,” Graphs and Combinatorics, 2012. View at Publisher · View at Google Scholar
  6. J. Brown and J. Tufts, “On the roots of domination polynomials,” Graphs and Combinatorics, 2013. View at Publisher · View at Google Scholar
  7. S. Alikhani and Y.-H. Peng, “Dominating sets and domination polynomials of certain graphs. II,” Opuscula Mathematica, vol. 30, no. 1, pp. 37–51, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Alikhani and E. Deutsch, “Graphs with domination roots in the right half-plane,” In press.
  9. http://mathworld.wolfram.com/DutchWindmillGraph.html.